# SDR COMA0260516

- Difficulty date: September 7, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 190,002 hours, 18,665 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5879 DURING CRUISE FLIGHT RECEIVED A LEFT ENGINE OIL PRESSURE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO ATL, AIRCRAFT LANDED SAFELY.PERFORMED OPERATIONAL TEST OF THE ENGINE OIL REPLENISHING SYSTEM, SERVICED ENGINE WITH OIL TO PROPER LEVEL. PERFORMED ENGINE RUNS, DISCREPANCY COULD NOT BE DUPLICATED.
